Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes headache even after taking solpadol?

i feel very drowsy from taking solpadol headache not gone ? do i need to worry? I did read a warning where it said Do not take this medicine with any other products that contain paracetamol. Many over-the-counter painkillers and cold and flu remedies contain paracetamol, which i did this morning
Fri, 11 Oct 2019
Report Abuse
Question is related to
Drug/Medication
Neurologist 's  Response
Hi,

First of all, Solpadol should be taken once to abort a migraine attack, then you should take Amitripytaline 25 mg as a prophylaxis. Solpadol can cause vasoconstriction of the blood vessels resulting in severe headache and decreasing the blood supply to the brain and heart. Hence, you should stop Solpadol immediately and take paracetamol alone.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Mustafa, Neurologist
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i always have frequent headaches...i have exams coming up and cannot study because of these headaches which sometimes are accompanied with nausea...

Recent questions on  Paracetamol

doctor1 MD

Hello doctor from yesterday I am getting slight fever and headache and my heart beat is now 112 per minute and I am having paracetamol and I am...

doctor1 MD

Sir, I have suffering from strong left calve muscle pain from last evening. Pain remains the same what I suffered yesterday while pushing my car...

doctor1 MD

sometimes I get sweat in my neck. not always. I took two 500 mil paracetamol last nigh due to tooth ache. then in the morning 3 am I had sweaty...

doctor1 MD

Hi, My son who is 12 years old, was running intermittent temperature past 10 days. ( 101 to 103), was getting controlled through paracetamol once...

doctor1 MD

Hi Doctor, My wife seems to be have mumps , her right cheek is swolen and she has pain. She wanted to take Ibuprofen , however the medicine...

doctor1 MD

Hi..8.5 month old baby got a fever 99 degree Fahrenheit..Baby little irritated. Duty doc only available. Gave babygesic & sinarest af ( .6 ml, 3...

doctor1 MD

I have a recurring pain in my stmach right side a few inches above my hip, What can it be??